1) Abdou M.A. and Soliman A.A. (2005) Variational iteration method for solving Burger's and coupled Burger's equations. J. comp. Appl. Math. 181, 245-251.
2) Albeverio,S. Korshunova A. and Rozanova O. (1979) A probabilistic model associated with the pressureless gas dynamics. Bull. Sci. math. 137 351 -365.
3) Arora G. and Singh B.K. (2013) Numerical solution of Burgers’ equation with modified cubic B-spline differential quadrature method. Applied Mathematics and Computation 224, 166-177.
4) Arminjon P. and Beauchamp, C. (1979) Numerical Solution of Burgers’ equations in two space dimensions. Computer Methods in Applied Mechanics and Engineering 19, 351-365.
5) Bateman, H. (1915) Some recent researches on the motion of fluids. Monthly Weather Rev. 43, 163-170.
6) Burger, J.M. (1948) A Mathematical Model Illustrating the Theory of Turbulence. Adv. in Appl. Mech. I, Academic Press, 171 -199.
7) Burgers, J.M. (1939) Mathematical examples illustrating relations occurring in the theory of turbulent fluid motion. Trans. R. Neth. Acad. Sci. 17, 1-53.
8) Diaz J.E., Ramirez J. and Villa J. (2011) The numerical solution of a generalized Burgers–Huxley equation through a conditionally bounded and symmetry-preserving method. Computers & Mathematics with Applications 61, 3330-3342.
9) Haq, S. Islam S. and Uddin M. (2009) A mesh-free method for the numerical solution of the KdV–Burgers equation. Applied Mathematical Modelling 33, 3442-3449.
10) Khater, A.H. Temsah R.S. and Hassan M.M. (2008) A Chebyshev spectral collocation method for solving Burgers’-type equations. Journal of Computational and Applied Mathematics 222, 333-350.
11) Kofman L. and Rage A.C. (1992) Modeling structures of knots in jet flows with the Burgers equation. Astrophys. J. 390, 359–364.
12) Rady A.S., Osman E.S. and Khalfallah M. (2010) Multi-soliton solution, rational solution of the Boussinesq–Burgers equations. commun. nonlinear sci. numer. simulat. 15, 1172-1176.
13) Rizun, V.I. and Engel’Brekht, Iu. K. (1975) Application of the Burgers’equation with a variable coefficient to the study of nonplanar wave transients. PMM Vol39, Ng3, 551-554.
14) Shu C. and Richards B.E. (1992) Application of generalized differential quadrature to solve two-dimensional incompressible Navier-Stoks equation. Numerical Methods in Fluids 15, 791 -798.
15) Shukla H.S., Tamsir M., Srivastava K. and Kumar J. (2016) Numerical solution of two dimensional coupled viscous Burger equation using modified cubic B-spline differential quadrature method. AIP Advances 4, 117-134.
16) Tasmir M. and Sirvastava V.K. (2011) A semi-implicit finite-difference approach for two-dimensional coupled Burgers’ equations. In. J. Sci. & Eng. Res. 2, 46-49.
17) Vaghefi M., rahideh H., M.R. Golbahar Haghighi and A.K. khaksar (2012) Distributed Approximating Functional Approach to Burgers’ Equation using Element Differential Quadrature Method. J.Appl. Sci. Environ. Manage. 16, 143-149.
18) Watanabe,S. Ishiwata,S. Kawamura K. and Oh H.G. (1997) Higher order solution of nonlinear waves. II. Shock wave described by Burgers equation. J. Phys. Soc. Jpn. 66 984–987.
19) Wazwaz A.M. (2014) A study on a (2+ 1)-diensional and a (3+ 1)-dimensional generalized Burgers equation. Applied Mathematics Letters 31, 41-45.
20) Wei G.W., Zhang D.S., Kouri D.J. and Hoffman D.K. (1998) Distributed approximating Functional approach to Burgers’ equation in one and two space dimentions. Computer Physics Communications 111, 93 - 109.
21) Zaki, S.I. (2000) A quintic B-spline finite elements scheme for the KdVB equation. Comput. Methods Appl. Mech. Engrg. 188, 121-134.
22) Zhanlav, T. Chuluunbaatar O. and Ulziibayar V. (2015) Higher-order accurate numerical solution of unsteady Burgers’ equation. Applied Mathematics and Computation 250, 701-707.
23) Zheng,Q. Zhao X. and Liu Y. (2017) A novel finite difference scheme for Burgers' equation on unbounded domains. Applied Numerical Mathematics 111, 1-16.